Skip to Main content Skip to Navigation
Journal articles

Multiple Causation, Apportionment, and the Shapley Value

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01723768
Contributor : Beta Ul <>
Submitted on : Monday, March 5, 2018 - 5:23:00 PM
Last modification on : Wednesday, September 8, 2021 - 3:48:19 AM

Links full text

Identifiers

Collections

Citation

Samuel Ferey, Pierre Dehez. Multiple Causation, Apportionment, and the Shapley Value. Journal of Legal Studies, University of Chicago Press, 2016, 45 (1), pp.143 - 171. ⟨10.1086/685940⟩. ⟨hal-01723768⟩

Share

Metrics

Record views

241